Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A basic set of homogeneous harmonic polynomials in $ k$ variables


Authors: E. P. Miles and Ernest Williams
Journal: Proc. Amer. Math. Soc. 6 (1955), 191-194
MSC: Primary 31.0X
MathSciNet review: 0072239
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0072239-1
PII: S 0002-9939(1955)0072239-1
Article copyright: © Copyright 1955 American Mathematical Society